A unified derivation of classical subjective expected utility models through cardinal utility

P.P. Wakker, H. Zank

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalJournal of Mathematical Economics
Volume32
Publication statusPublished - 1999

Cite this

@article{23dfd5d4c82d4397bf29fb403008a906,
title = "A unified derivation of classical subjective expected utility models through cardinal utility",
author = "P.P. Wakker and H. Zank",
note = "Pagination: 19",
year = "1999",
language = "English",
volume = "32",
pages = "1--19",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",

}

A unified derivation of classical subjective expected utility models through cardinal utility. / Wakker, P.P.; Zank, H.

In: Journal of Mathematical Economics, Vol. 32, 1999, p. 1-19.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A unified derivation of classical subjective expected utility models through cardinal utility

AU - Wakker, P.P.

AU - Zank, H.

N1 - Pagination: 19

PY - 1999

Y1 - 1999

M3 - Article

VL - 32

SP - 1

EP - 19

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

ER -